Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Failure of equivalence of dimension concepts for metric spaces


Author: Prabir Roy
Journal: Bull. Amer. Math. Soc. 68 (1962), 609-613
MathSciNet review: 0142102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Matem. Nauk (N.S.) 6 (1951), no. 4(45), 43–68 (Russian). MR 0046639 (13,764h)
  • 2. W. Hurewicz and H. Wallman, Dimension theory, Princeton Math. Series no. 4, 1948.
  • 3. M. Katětov, On the dimension of metric spaces, Doklady Akad. Nauk SSSR (N.S.) 79 (1951), 189–191 (Russian). MR 0056910 (15,145b)
  • 4. R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10872-6
PII: S 0002-9904(1962)10872-6